# SDR 2008UALA02777

- Difficulty date: May 13, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N913UA
- Make and model: Boeing 737522
- Aircraft serial: 25291
- Aircraft time: 45,618 hours, 32,952 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D31591478U1
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DOOR 1L GIRT BAR LOOSE.  *S/D*  FOUND GIRT BAR LOOSE IN STOWED POS ON DOOR WHEN SLIDE UNARMED.  ADJUSTED HOLDER FOR GIRT BAR ON DOOR.  AC OK FOR SERVICE.
